Some extended Tauberian theorems for (A)((k))(C,alpha) summability method


Creative Commons License

ÇANAK İ.

ACTA SCIENTIARUM-TECHNOLOGY, vol.36, no.4, pp.679-683, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.4025/actascitechnol.v36i4.16605
  • Title of Journal : ACTA SCIENTIARUM-TECHNOLOGY
  • Page Numbers: pp.679-683

Abstract

In this paper, some new Tauberian conditions are introduced for (A)((k))(C,alpha) summability method.